# SDR UALA2010112204302

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,145 hours, 4,810 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 15441007
- Condition: Leaking
- Location: Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING ON INNER MOST FAIRING ON LEFT WG.  HYD FLUID DRIPPING FROM INBD FLAPERON CANOE.  INBD FLAPERON ACTUATOR ROD END SEAL DRIPPING, WITHIN DISPATCH LIMITS.  LEFT INBOARD FLAPERON ACTUATOR REPLACED PER MM.
